# SDR R61A201901260127

- Difficulty date: January 26, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 23,886 hours, 18,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT ON EICAS. COMPLIED WITH FIM TASK 33-50-00-810-803-A. RESET CBS MAU 2 NR 1 NR 2 POWER CBS PRI MAU 2 POWER 2 SEC MAU 3 POWER 1 2, MESSAGE CLEARED.
